# SDR USAA980223

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 259
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTIN, FOUND 25 INCHES CORRODED AREA BS 259 LBL 10 RBL 10 WL 207 CHORDS.  INSTALLED REPAIR FOR 65-45804-535 AND REPLACED 65-458-4-534, REPAIRED PER TR 53-10-16.  CORROSION TASK NR C53-101-01, CORROSION LEVEL 2.  (M)
